Q. What are the side effects of Tizanidine?

Answered by
Dr. Danish Qureshi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 18, 2016 and last reviewed on: Jan 28, 2021

Hello doctor,

I started taking 2 mg of Tizanidine today due to severe spasms. I am directed to take one in the morning and two before bed. I was advised to take a total of 6 mg per day. However, I am having the issues of dizziness and lightheadedness, sweating, agitation and anxiousness, super crazy dreams that wake me up, hallucinations (seeing or hearing things) and dry mouth. I am trying to determine how long these side effects will continue or if I need to seek immediate attention. Kindly suggest your expert opinion. Previously, there was nerve damage due to a traumatic C-section where both the uterus and bladder were injured. Both the injured organs were repaired, but I am dealing with sympathetic nerve pain. Currently, I am also on regular Zoloft 50 mg.

#

Hi,

Welcome to icliniq.com.

  • Tizanidine along with Sertraline is known for severe drug interactions.
  • The severity of your side effects signifies that you are having intense side effects and interactions.
  • You should immediately contact your nearby physician and get yourself examined.

For further information consult a pharmacologist online -->  https://www.icliniq.com/ask-a-doctor-online/pharmacologist


Was this answer helpful?

 | 

Related Questions:
Will Nimesulide affect HIV post-exposure prophylaxis treatment?

It depends upon what drugs you have been given as post-exposure prophylaxis ... Nimesulide does have a few drug interactions although not to the extent of causing drug failure ...   Read full

Could my insomnia be due to increase in Zoloft dosage?

.. of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then...   Read full

Can Zoloft and Concerta be stopped in depression patient without side effects?

.. Zoloft (Sertraline), it is an antidepressant medicine which increases the level of serotonin in the brain which in turn aids in a normal mood. If such a medication is tapered suddenly or stopped suddenly then rebound symptoms of anxiety and depres...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is it risky to take anti-depressants along with my MS medications?

Query: Hello doctor, I have had multiple sclerosis for five years. I have been taking Tysabri once a month from four years. Recently, I have been more depressed. My psychologist suggests that I take Prozac for my depression. Does Prozac interact with Tysabri? I have read online that it is risky. I am attac...  Read Full »

Also Read


Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»
I am suffering from dry and scaly scalp. Is that scalp psoriasis?
Hello doctor, I am suffering from dry, scaly patches on the scalp for the last six to eight months. Since childhood, I h...  Read more»
Birth Control Methods - Facts, and Types
Devices or treatments done to prevent unwanted pregnancy are called birth control methods.In this article, I am going to...  Read more»

Ask your health query to a doctor online?

Ask a Pharmacologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.